# SDR RAIA00706006

- Difficulty date: June 5, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 19,225 hours, 18,436 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Part number: 4800101
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT NR 3535 - RIC - MAIN PITCH TRIM INOP MESSAGE.  MAINTENANCE REMOVED AND REPLACED TRIM SYSTEM CUTOUT SWITCH, OPS TEST GOOD AT THIS TIME.
